# SDR QXEA200501127

- Difficulty date: July 19, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 9,144 hours, 9,686 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLT 2427 WHEN YD WAS SELECTED ON, LIGHTS CAME ON MOMENTARILY THEN WENT OUT AND -YD NOT CENTERED- WAS ILLUMINATED ON BOTH PFD'S. MAINTENANCE NOTES, FAULT UPON ARRIVAL WITH NR 2 ENGINE STILL RUNNING. NO FAULTS IN CDS. FAULT DOES NOT CLEAR, 20 MINUTES AFTER SHUTDOWN FAULT EXTINGUISHES AND DOES NOT RETURN. COMPLIED WITH OPERATIONAL TEST OF YD IAW D8-400 MM TASK 22-11-36-710-801 BEFORE REMOVING POWER FROM AIRCRAFT. OPERATIONAL CHECK GOOD. CYCLED SHIP'S POWER AND AGAIN TESTED YD. OPERATIONAL CHECK AGAIN IS GOOD. NO CAUTION MESSAGES. NO FAULTS IN CDS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
